# SDR CALA2023080402416

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: 147U8541U8
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CHORD WAS REPLACED DUE TO CORROSION IN SEVERAL PLACES FROM ST A 887-997 TO 1016 SEE BAM N/R  1479671 FOR ALL WORK ACCOMPLISHED . CORD REQUIRES A SIGNIFICANT FINDINGS REPORT TO BE CREATED. CREATED SIGNIFICANT FINDINGD REPORT SFR# 1033310 FOR BAM N/R 001 479671. VERIFIED BY QC
